Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A characterization of $ \Delta \sb{2}$-sets


Author: B. Scarpellini
Journal: Trans. Amer. Math. Soc. 117 (1965), 441-450
MSC: Primary 02.77
DOI: https://doi.org/10.1090/S0002-9947-1965-0172788-2
MathSciNet review: 0172788
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.77

Retrieve articles in all journals with MSC: 02.77


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0172788-2
Article copyright: © Copyright 1965 American Mathematical Society